# SDR FDEA201801110050

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 64,683 hours, 22,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW AT 1200 PSI.    SERVICED THE  CYLINDER IAW AMM 52-10-00-03-03-09. ACFT OK FOR SERVICE
